# SDR ASAA2016033016173

- Difficulty date: March 30, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 6 hours, 7 cycles
- System (JASC): 2300 · Communications System
- Part: Antenna
- Part number: AT162123
- Part serial: 5973
- Condition: Failed
- Location: Satcom
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SATCOM IRIDIUM ANTENNA DOES NOT TRANSMIT OR RECIEVE.  ACFT GROUNDED. REMOVED AND INSTALLED NEW SAT IRIDIUM ANTENNA IAW AMM 23-15-00-400-803, PARA A-F.  PERFORMED GOOD SATCOM TEST IAW 2322-B43-GT-K107.
